Advanced

Esscher-transformed laplace distribution revisited

Kozubowski, Tomasz J. and Podgórski, Krzysztof LU (2016) In Brazilian Journal of Probability and Statistics 30(3). p.432-434
Abstract

We show that the family of Esscher-transformed Laplace distributions is a subclass of asymmetric Laplace laws.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Asymmetric Laplace law, Esscher transform, Skew double-exponential distribution
in
Brazilian Journal of Probability and Statistics
volume
30
issue
3
pages
3 pages
publisher
Associacao Brasileira de Estatistica
external identifiers
  • scopus:84979871418
  • wos:000380991200005
ISSN
0103-0752
DOI
10.1214/15-BJPS287
language
English
LU publication?
yes
id
85d0c065-e4c7-4738-aed9-d057aef0cad5
date added to LUP
2016-12-13 11:19:18
date last changed
2017-04-21 10:44:23
@article{85d0c065-e4c7-4738-aed9-d057aef0cad5,
  abstract     = {<p>We show that the family of Esscher-transformed Laplace distributions is a subclass of asymmetric Laplace laws.</p>},
  author       = {Kozubowski, Tomasz J. and Podgórski, Krzysztof},
  issn         = {0103-0752},
  keyword      = {Asymmetric Laplace law,Esscher transform,Skew double-exponential distribution},
  language     = {eng},
  month        = {08},
  number       = {3},
  pages        = {432--434},
  publisher    = {Associacao Brasileira de Estatistica},
  series       = {Brazilian Journal of Probability and Statistics},
  title        = {Esscher-transformed laplace distribution revisited},
  url          = {http://dx.doi.org/10.1214/15-BJPS287},
  volume       = {30},
  year         = {2016},
}